| Model Number |
93100 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Host-Tissue Reaction (1297); Bacterial Infection (1735)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Per the clinic, it was reported that the patient experienced an infection and skin over-growth at the implant site and was subsequently treated with an antibiotic ointment.The patient continues to be clinically managed by their healthcare provider.The implanted device remains insitu.